RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vestyak, Vladimir Anatol'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:316
Abstract pages:556
Full texts:190
References:114
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person75190
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. A. Vestyak, D. V. Tarlakovskii, “Two-dimensional unsteady waves in an electromagnetoelastic sphere”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 159:3 (2017),  306–317  mathnet  elib
2016
2. V. A. Vestyak, D. V. Tarlakovskii, “Nonstationary axisymmetric deformation of an elastic medium with a spherical cavity under the action of volume forces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 4,  48–54  mathnet; Moscow University Mechanics Bulletin, 71:4 (2016), 87–92  isi  scopus
2015
3. V. A. Vestyak, D. V. Tarlakovskii, “Non-stationary axially symmetric electromagnetic field in a deforming spherical shell”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:4 (2015),  90–95  mathnet  elib
2012
4. A. Yu. Arzhenenko, V. A. Vestyak, “Modifying the tolerant substitution method in almost uniform compact surveys”, Avtomat. i Telemekh., 2012, 7,  109–118  mathnet; Autom. Remote Control, 73:7 (2012), 1195–1201  isi  scopus
5. V. A. Vestyak, A. V. Zemskov, I. A. Fedorov, “The asymptotic separation of variables in thermoelastic problem for anisotropic layer with inhomogeneous boundary conditions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:3 (2012),  50–56  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020